# SDR FDEA202508251534

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 767-300
- Aircraft serial: 67531
- Aircraft time: 2,349 hours, 1,164 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T5856117
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CAGO COMP. AT STA APROX STA 390 & 33LBL TO 11LBL, FLOORBOARD PANEL 221DFF ABOVE   SURFACE SKIN HAS INDENTATION. FABRICATED NEW FLOOR PANEL 221DFF, MPN 141T5856-117, LBL 11-LBL 33, STATION 285-390 IN   REF TO BOEING DWG 141T-5856-117. THIS IS A MAJOR REPAIR. INSTALLATION OF THIS PANEL WILL   BE ACCOMPLISHED ON WO# 90916 NR#0169.
